# SDR MALA020320

- Difficulty date: June 5, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LC1 MAINTENANCE NOTED F/A EMERGENCY LIGHT SWITCH ARM LIGHT WILL NOT LIGHT.  MAINTENANCE REMOVED AND REPLACED COCKPIT ARM SWITCH.
